Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 18205, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/18205

Estimates of topological entropy of continuous maps with applications

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 27 September 2005; Accepted 19 December 2005

Copyright © 2006 Xiao-Song Yang and Xiaoming Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Song Yang and Xiaoming Bai, “Estimates of topological entropy of continuous maps with applications,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 18205, 10 pages, 2006. https://doi.org/10.1155/DDNS/2006/18205.